|darkend nail beds
Oct 15, 2005
Iv enoticed that my nail beds are darkened when I started taking trizivir , is it anything i can do to reverse this
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Hiv Enter Body Through Nails And Nail Bed?
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.